I am a mother of five months old baby. I have a question regarding the side effects of vaccination. My private doctor already give my baby BCG at birth, Three doses of Dtap, and OPV he also completed Prevenar1. He was due for another vaccination Rotarix1 on June 10, the cost was expensive for this kind of vaccination. So my mother in law bring me in goverment where they are giving free vacination. As I stated, I already finish half of the course, I told them that I need rotarix vaccination. But maybe because of misunderstanding they give me OPV, DtaP, and Hib vacination instead of Rotarix. I asked them it is harmful for my baby? It is any side effects for him. He told me no side effects at all, the baby will be more immuned on the disease. The govement is given only three injection or doses because more baby need for vaccination maybe it will be shortage.
Regarding the Rotarix 1 vaccination can I make a delay and given this next month. Because he already take the said vaccination. I was too much confused and too much tension. Please advice because i am thinking mybe it will be harmful or have side effects for my baby.
I am sorry to know about this extra dose. There may be more side effect like higher fever, but it is difficult to say whether this will be life threatening or not, as such cases are rare. You need to contact your local health care provider for the same. Rotarix is indicated for the prevention of rotavirus gastroenteritis caused by G1 and non-G1 types (G3, G4, and G9).It is given in two doses (1ml each by mouth) at an interval of four weeks. The first dose is recommended at 6 weeks of age but could be given as late as 20 weeks. The second dosage should be given no later than 24 weeks of age as Rotarix has not been studied in older infants. Consult a Pediatrician about your child’s vaccination. Do write to us again.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.